# SDR AWXA200600939

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 75,036 hours, 29,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 211C223528
- Part serial: 201955A
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 944 - DURING APPROACH CREW REPORTED LOSING LT HYD QUANTITY AND INDICATION SHOWING 18RF.  CREW DECLARED EMERGENCY INTO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THE PTU PRESSURE SWITCH LEAKING.  REMOVED AND REPLACED THE PTU PRESSURE SWITCH IAW BOEING 757-200 MM 29-11-17-4.  RAN NR 1 ENGINE, NO LEAKS WERE NOTED.
